# SDR ASAA2019082203443

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 34,085 hours, 9,844 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH.
